MathSciNet Relay Station
MathSciNet bibliographic data
MR1405449 17B37 (05E15 20G05)
Berenstein, Arkady; Fomin, Sergey; Zelevinsky, Andrei Parametrizations of canonical bases and totally positive matrices. Adv. Math. 122 (1996), no. 1, 49–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement